# SDR 2001F00503

- Difficulty date: August 6, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 250201162
- Part serial: 171840
- Condition: Sticks
- Location: Cockpit
- Part time: 791 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR STICKS AT 40 KNOTS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
